Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A method of variation for flow problems. II

Author: A. R. Manwell
Journal: Quart. Appl. Math. 9 (1952), 405-412
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/43621
MathSciNet review: 43621
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The method of variation of reference [1] is developed afresh in a slightly different manner which enables the main principle used in [1] to be derived directly and also makes the actual calculations much simpler. It is shown how a variety of problems concerning aerofoils possessing minimal properties may be reduced to the solution of integro-differential equations which determine the mapping of the aerofoil onto a circular region. It is briefly indicated how the method may be extended to three dimensional flows.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/43621
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society